advertisement
Question
Posted by: rian | 2009/02/20

eye problem?

My eyes are changing colour from dark brown to blue. The inside around the pupil is still brown but outside is a distict blue colour. I have diabetes 2 and are using Glamaryl 2mg one per day and metaformin 500 mg 4 per day.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Rian

Thank you for visiting health24.com.

I recommend that you make an appointment with an eye specialist, in order to have your eyes examined, as it might be due to your diabetes.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ZEIRA | 2009/03/25

twitch in right eye upperlid/ could it be related to anting over weekend?

Reply to ZEIRA

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement